# SDR R61A2019102611156

- Difficulty date: October 11, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071348401
- Condition: Worn
- Location: Emergency Extend
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** MLG EMERGENCY EXTENSION SYSTEM CLOSED LOOP MAIN AND RETURN CABLES WORN. REPLACED MLG EMERGENCY EXTENSION SYSTEM CLOSED LOOP MAIN AND RETURN CABLES IAW AMM 32-34-09-400-801-A (RETURN PN: 170-71348-401, MAIN PN: 17071349-401). A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
